Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Request Permissions   Purchase Content 
 

 

Transitive graphs uniquely determined by their local structure


Authors: Joshua Frisch and Omer Tamuz
Journal: Proc. Amer. Math. Soc. 144 (2016), 1913-1918
MSC (2010): Primary 05C63
Published electronically: October 1, 2015
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We give an example of an infinite, vertex transitive graph that has the following property: it is the unique completion to a transitive graph of a large enough finite subgraph of itself.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 05C63

Retrieve articles in all journals with MSC (2010): 05C63


Additional Information

Joshua Frisch
Affiliation: Department of Mathematics, Massachusetts Institute of Technology, Cambridge, Massachusetts 02139

Omer Tamuz
Affiliation: Department of Mathematics, Massachusetts Institute of Technology, Cambridge, Massachusetts 02139

DOI: https://doi.org/10.1090/proc/12901
Received by editor(s): June 3, 2015
Published electronically: October 1, 2015
Additional Notes: The first author was supported by MIT’s Undergraduate Research Opportunities Program. This research was partially conducted at Microsoft Research, New England.
Communicated by: Patricia Hersh
Article copyright: © Copyright 2015 American Mathematical Society